Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal side effects ABCDee

Posted by roobie on November 10, 2004, at 16:10:31

In reply to Re: Effexor withdrawal side effects, posted by ABCDee on November 10, 2004, at 16:04:39

Whoa!! Thanks so very much! I had the nausea worse yesterday morning, but nowhere near what you described. I totally felt like I was going to puke and when I turned my head, my vision took an extra five seconds to follow.

I am trying to pay close attention to my moods and if I get snippy. I also better get my butt in gear to see if I can decrease some of these pounds.

Thanks again for writing. I was almost thinking, if this is how it will be, I just stay on it and deal with my liver and other s/e down the road! The 'diary' of events (not diareah :) ) offers hope!

roobie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:roobie thread:1016
URL: http://www.dr-bob.org/babble/20041108/msgs/414328.html